Inventiones mathematicae

, Volume 88, Issue 1, pp 83–124

Unipotent variations of mixed Hodge structure

  • Richard M. Hain
  • Steven Zucker
Article

DOI: 10.1007/BF01405093

Cite this article as:
Hain, R.M. & Zucker, S. Invent Math (1987) 88: 83. doi:10.1007/BF01405093

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • Richard M. Hain
    • 1
  • Steven Zucker
    • 2
  1. 1.Department of Mathematics, GN-50University of WashingtonSeattleUSA
  2. 2.Department of MathematicsThe Johns Hopkins UniversityBaltimoreUSA